# SDR SWIA200211483

- Difficulty date: November 16, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 15,977 hours, 22,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PACK BURNING ODOR AND VISIBLE SIGNS OF SMOKE IN CABIN.  APPEARS TO BE COMING FROM RIGHT PACK.  RAN PACKS FOR 20 MINUTES ON GROUND.  ALL CHECKS NORMAL.  BOTH PACKS OPS CHECK GOOD.
